# SDR ASAA2021051634827

- Difficulty date: May 16, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 21,340 hours, 6,846 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Lt Slding Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPT LEFT SLIDING WINDOW HAD OVERHEAT LIGHT.  GROUNDED - YES. LIGHT WENT OUT WHEN TURNED OFF, 5 MIN WAIT, ON- NO LT.
